MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3.0MM PRCSN MTCH HD, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 3.0MM PRCSN MTCH HD, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 8470107530
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device was discarded.
 
Event or Problem Description
It was reported that during a spine decompression procedure, the bur broke.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
3.0MM PRCSN MTCH HD, 16CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10959930
Report Number0001811755-2020-03364
Device Sequence Number11565767
Product Code HBE
UDI-Device Identifier07613327097177
UDI-Public07613327097177
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8470107530
Device Catalogue Number8470107530
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5407120900A SN (B)(6); 5407120900A SN (B)(4)